# SDR 97ZZZX3033

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Holding Corporation, repair station W6NR985J
- Aircraft: N1124F
- Make and model: Israel 1124
- Aircraft serial: 281
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 632010
- Condition: Failed
- Location: Steering Valve
- Part time: 20 hours
- Component: EA18D12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED OVERHAULED STEERING VALVE ASSY.  20 HOURS LATER, STEERING VALVE FAILED.  TROUBLESHOT, FOUND BAD PRESSURE SWITCH.  INSTALLED NEW PRESSURE SWITCH AND STEERING WAS STILL INOPERABLE.  FOUND SWITCH WAS LOOSING CONTACT WHEN SWITCH WAS DEPRESSED ALL THE WAY.  INSTALLED ANOTHER PRESSURE SWITCH FOR STEERING VALVE ASSY.  PERFORMED OPERATIONAL AND CHECKED SATISFACTORY.
